Vol. 35, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On some types of completeness in topological vector spaces

J. A. Marti

Vol. 35 (1970), No. 3, 707–715
Abstract

A type of closed family is defined for which problems of existence, construction and approximation are examined in some topological vector spaces or their conjugate spaces.

Mathematical Subject Classification
Primary: 46.01
Milestones
Received: 7 November 1969
Published: 1 December 1970
Authors
J. A. Marti